# SDR DLM88090605

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9957739101
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AFT SIDE OF FRAME AT STATION 1287 CORRODED.  REPAIRED BY REPLACEMENT PER 43-03D FIG 3 ON NR 202895.
